# SDR USAABB97086

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 886210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - AISLE EMERGENCY LIGHTS TEST LOW AT SEAT ROWS 4 AND 13.  MAINTENANCE REPLACED THE BATTERIES.  (X)
